# SDR ASOA2014100111352

- Difficulty date: August 31, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,762 hours, 22,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK CORRODED ALONG ENTIRE LENGTH BS 544 TO END.  REMOVED CORROSION IAW SRM 51-21-06 AND FOUND OUT OF LIMITS IAW SRM 53-41-49.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11-000-802, AND AMM 53-01-11-400-802.
